Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Can Neuropathy Cause Fainting

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Peripheral Neuropathy

Magnets : A recent study found that socks containing magnets relieved diabetic neuropathy in most cases. However, they were less effective for foot pain due to other causes. Other Resources More information on PN is available from The NeuropathyAssociation at www.neuropathy.org and in the book Numb Toes and Aching Soles: Coping With PeripheralNeuropathy , by John A. Senneff. The Bottom Line Peripheral neuropathy is a disease of the...
Ask the Experts

faint elbow pain.

Gday Dr how are you i hope well. Dr i have had swallon glands , some sort of meningitis. fever , upset stomach. This is all after (in my eyes) high risk exposure in thailand, I have tested neg at 3 months. My question is pain in the elbow region and...
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
There are many forms of arthritis, some caused by infection, some not, and some affecting even children. It is a very nonspecific finding, unless worked up for various causes.... Read more »

faint HIV test

In 2012 I was pregnant and found out I was HIV positive and was on a treatment for herpers and genetal watts at the same time and I tested positive on both rapid and confimentary now I went to the doctor this year (2014) and I got a very faint line...
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
What was the purpose of having a rapid test done? What is your current HIV viral load level and are your receiving HIV treatment?... Read more »

Fatigigue ,faintness,drugs and magnesium...my friend

I wrote before about my friend. He is having a rough time again.The last few weeks hes having a lot of fatigue and problems of weakness in the AMs. He was just switched from Viracept (he was on it 2 years) and Zerit (3 years) with good results...
J. B. Molaghan, N.P., A.C.R.N.

Response from J. B. Molaghan, N.P., A.C.R.N.

San Francisco General Hospital
Hello JenSustiva is a new drug on the market that has very potent antiviral effects when used in combination with other medications. As many as 50% of patients who take this drug experience some central nervous system side effects such as... Read more »

Fainting or seizure

My friend (age 63) has now been HIV+ for about 14 years. He has been on a tripple cocktail (Norvir, Crixivan and Stocrin) for the past 4 years with great success. He had three stents fitted about 4 months ago.Almost a year ago he had a strange...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
I would discuss with his HIV specialist and consider at least a basic neurologic evaluation/exam with possibly a CT scan or EEG. If there was a documented serious cardiac rhythm distrubance during or soon after the event that would support a... Read more »
Connect With Others

Neuropathy

Posted by Anonymous, 2 Replies
Anyone out there suffering from neuropathy in the legs & feet? Give me some solutions as to what helps?
Thanks a million.

Read more »

Neuropathy?

Posted by Anonymous, 1 Reply
Is it possible to have hiv neuropathy (not the neuropathy produced by med but by hiv itself) soon after being infected, that its withing the first year of being infected? How likeky?

Read more »

Lipodystrophy and/or Neuropathy?

Posted by Anonymous, 2 Replies
Is it possible to experience lipodystrophy and neuropathy within 2-3 months of HIV exposure, or are these conditions generally symptomatic of long-term HIV status? I have noticed significant swelling under my arm/ beside my right breast. I'm not... Read more »

Can neuropathy be a sign of HIV.

Posted by Anonymous, 3 Replies
I recently tested negative for HIV at 15 weeks, but I am having neuropathy in feet and legs. If it's not being caused by HIV, then what could it be? Read more »